# SDR QXEA2020021700100

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 29,203 hours, 31,516 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 472011
- Part serial: LAH0236
- Condition: Damaged
- Location: Wow
- Part time: 16,821 hours, 18,527 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 6500 MISCONFIG / OVERSPEED HORN SOUNDED, AIRCRAFT WAS IN CLEAN CONFIGURATION (FLAPS AND GEAR UP) AND SPEED WAS ABOUT 230 KIAS. WT ON WHEEL CAUTION ILLUMINATED SHORTLY AFTER HORN. ALL OTHER INDICATIONS NORMAL. UPON GEAR EXTENSION FOR LANDING WT ON WHEELS CAUTION EXTINGUISHED. RETURNED TO FIELD. REMOVED FROM SERVICE. INTERROGATED PSEU AFTER ARRIVAL OF AC AT GATE. FOUND FAULT IN CURRENT FAULTS MENU NGWOFW2 FAULT, PROX SENSOR OPEN. REPLACEMENT OF NLG WOW HARNESS. ERASED PSEU FAULT HISTORY. AIRCRAFT RETURNED TO SERVICE.
